# SDR QXEA2011121601377

- Difficulty date: December 10, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLAP TRACK FAIRING SUPPORT STRUCTURE ON FLAP CARRIAGE CRACKED.  R & R 1 OF THE LT NR4 FLAP TRACK FAIRING SUPPORT STRUCTURE IAW 51-42-05-02-01.  R & R SECOND PIECE OF THE LT NR4 FLAP TRACK FAIRING SUPPORT STRUCTURE IAW SRM 51-41-00-00-01 AND SRM 51-42-05-02-01.
